| Catalog Number |
0070740 |
| Medical Device Problem Codes |
Partial Blockage (1065); Disconnection (1171)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient arrived in clinic this morning after speaking to a triage nurse regarding her drain.Patient stated she called our triage line at 230am regarding her drain not draining and then once she stripped the line a couple times, something came off in the bulb.She was told by the nurse to come into the clinic this morning.Brought patient back to check her drain.On exam, the suction valve on the inside of the bulb had popped off and was at the bottom of the bulb.It looks like there was some tissue debris that got stuck the in-suction valve which had blocked the drain from draining properly.Emptied bulb and replaced it with a new one.I told the patient that if anything happens over the weekend to call triage and just ask for the on-call breast surgeon.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling.This occurrence does not introduce a new hazard or harm.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d,e,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient arrived in clinic this morning after speaking to a triage nurse regarding her drain.Patient stated she called our triage line at 230am regarding her drain not draining and then once she stripped the line a couple times, something came off in the bulb.She was told by the nurse to come into the clinic this morning.Brought patient back to check her drain.On exam, the suction valve on the inside of the bulb had popped off and was at the bottom of the bulb.It looks like there was some tissue debris that got stuck the in-suction valve which had blocked the drain from draining properly.Emptied bulb and replaced it with a new one.I told the patient that if anything happens over the weekend to call triage and just ask for the on-call breast surgeon.